# SDR DXTA2020021753468

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6055
- Aircraft time: 4,219 hours, 2,299 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Signal Generator
- Part number: 6015091019
- Part serial: 111464
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ENGINE VIBRATION INDICATION ILLUMINATED - DURING CLIMB OUT LEFT ENGINE FAN VIB TURNED AMBER AND READ 3.1. AT 8000 FEET AND CLIMBING WE HAD TO CONTINUE TO REDUCE POWER TO KEEP VIB IN THE GREEN. A LIGHT VIBRATION COULD BE FELT THROUGH OUT THE AIRCRAFT. WE DESCENDED TO 7000 FEET WHERE THE POWER WAS SET AT 72.2 %N1 AND 600 ITT THE VIB READ 2.6.  ON THE GROUND AT IDLE THE VIB READ .7 AND N1 WAS 24.4 N2 WAS 63.1 AND ITT WAS 514. // SIGNOFF // USING THE HIGH VIBRATION CAUSED BY FAN TROUBLE SHOOTING SHEET FOUND FAN BLADES TO SHOW NO SIGNS OF DAMAGE AND WERE LIKELY NOT THE CAUSE OF THE INDICATION.REF CF34B SERVICE MANUAL SEL-780 REV 60 CH 72-00-00. PER GE FRS SWAP THE ACCELEROMETERS AND PERFORM AND ENGINE RUN SWAPPED THE LH AND RH ENGINE VIBRATION ACCELEROMETERS. REF CH 650 AMM 77-31-01-000-801/400-801. PERFORMED THE SELF-TEST OF THE ENGINE VIBRATION MONITORING SYSTEM AND ENGINE RUNS AND FOUND THAT AFTER ENGINES STABILIZED AT IDLE THE LH WAS READING .5 AND THE RH WAS 0 0 FLICKERING TO 0.1 AFTER 10 MINUTES THE LH ENGINE DROPPED TO 4 AND THE RH READ 0 REF CH 650 AMM 77-31-00-740-801 REMOVED AND REPLACED THE EVM SIGNAL GENERATOR WITH A REPAIRED UNIT REF CH 650 AMM 77-31-00-740-801. PERFORMED THE SELF-TEST OF THE ENGINE VIBRATION MONITORING SYSTEM AND ENGINE RUNS AND FOUND THE LH SIDE WAS .4 ON STARTUP BUT AFTER 10 MINUTES IT DROPPED TO .2. THE RH SIDE STARTED AT .3 AND AFTER 10 MINUTES WAS FLICKERING BETWEEN .2 AND 3 REF CH 650 AMM 77-31-04-400-801 ALL READINGS ARE WITHIN LIMITS AT THIS TIME. NO FURTHER DEFECTS NOTED. TORQUE WRENCH ID: TUSJ1982 DUE· 9-23-2020 METER ID:TUSJ1977 DUE: 5-20-20
